# SDR AALA201910249021

- Difficulty date: October 16, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N941NN
- Make and model: Boeing 737823
- Aircraft serial: 33232
- Aircraft time: 19,251 hours, 7,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: BAC14964447075T6
- Condition: Corroded
- Location: Bs 470-500h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: FWD CARGO COMPT. LH TRANSITION PANEL IS CORRODED FROM STA470-500H, LBL35. INSTALLED NEW SPLICE PLATES AND REPAIRED IAW SRM 53-160-00.
